# SDR RAIA00504026

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 18,129 hours, 19,935 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: AIR135690
- Part serial: NC2214
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - RT LANDING GEAR LIGHT FAILED TO EXTINGUISH AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED RT PRIMARY DOWNLOCK HARNESS.
